Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having cough, chills, aches, fatigue, headache and fever. Treatment?

We are vacationing at Walt Disney World. My husband woke up with sudden onset symptoms of coughing, chills, aches, fatigue , headache . . Don t think he s running a fever. Going back home tomorrow.
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Welcome to HCM!

I have gone through the question carefully and from my clinical experience I can say that your husband has developed respiratory tract infection, and even though he dosent have fever presently, it is highly likely that he develop it in some hours.

if I had been treating him , I would give him paracetamol 500 mg, three time a day, this will take care of malaise, aches, fatigue and headache, and cetrizine to combact any allergic component. For cough, if it is productive, he needs an antibiotic. If it is dry cough , on gets relief with cough syrups, but be sue he dosent drive after taking cetrizine Or cough syrup, as they may cause sedation.

For productive cough, I have seen good response with amoxicillin- Clavulanic acid 625 mg, twice a day.

He should try to avoid going near to others, as the infection is highly contagious.

Please start the treatment and as soon as you reach home, see a doctor if necessary.

Hope the reply is helpful

feel free to ask more questions.
Dr. Manisha Gopal.
Answered: Sat, 9 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor